Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 4, pp 559–567 | Cite as

Computing invariant subspaces of a regular linear pencil of matrices

  • A. N. Malyshev
Article

Keywords

Invariant Subspace Linear Pencil 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. K. Godunov, “The problem of dichotomy of the spectrum of a matrix,” Sib. Mat. Zh.,27, No. 5, 24–37 (1986).Google Scholar
  2. 2.
    A. Ya. Bulgakov and S. K. Godunov, “A dichotomy parameter for a matrix spectrum and a scheme for its evaluation,” Novosibirsk (1985). (Preprint, Akad. Nauk SSSR, Sib. Otd., Inst. Mat., No. 28.)Google Scholar
  3. 3.
    A. Ya. Bulgakov and S. K. Godunov, “Circular dichotomy of a matrix spectrum,” Novosibirsk (1987). (Preprint, Akad. Nauk SSSR, Sib. Otd., Inst. Mat., No. 5.)Google Scholar
  4. 4.
    A. Ya. Bulgakov, “A bound for Green's matrix, theorems on continuity of the Green's matrix and the dichotomy parameter,” Novosibirsk (1987). (Preprint, Akad. Nauk SSSR, Sib. Otd., Inst. Mat., No. 6.)Google Scholar
  5. 5.
    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • A. N. Malyshev

There are no affiliations available

Personalised recommendations